| Model Number |
SC-2316-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Erythema (1840); Unspecified Infection (1930)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an infection at the lead incision site.Symptoms of redness and puss around the area of the leads were noted.The physician was not able to confirm if the infection was device or procedure related.The patient was administered antibiotics and underwent an explant procedure where the trial leads were removed.The patient was discharged from discharged from the hospital and will have a follow up appointment with infectious disease.The explanted trial leads were not returned as they were disposed of by the medical facility.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event:
model number/catalog number: sc-2316-50e,
serial number: (b)(6),
batch/lot number: 7327036,
model/catalog description: infinion 16 trial lead kit 50 cm,
unique identifier (udi)#: (b)(4).